MathSciNet Relay Station
MathSciNet bibliographic data
MR1401533 (97k:05132) 05C38 (05C10 05C45 57M15)
Yu, Xingxing Disjoint paths, planarizing cycles, and spanning walks. Trans. Amer. Math. Soc. 349 (1997), no. 4, 1333–1358.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement